# SDR ASAA0944294

- Difficulty date: January 7, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 33,450 hours, 18,080 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW IB UPPER NO STEP PANEL AFT FASTENER HOLE IS ELONGATED.  R&R RW IB UPPER NO STEP PANEL ANGLE.
